MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ TRANSPORE¿ WHITE SURGICAL TAPE; TAPE AND BANDAGE, ADHESIVE

3M HEALTH CARE 3M¿ TRANSPORE¿ WHITE SURGICAL TAPE; TAPE AND BANDAGE, ADHESIVE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Local Reaction (2035); Localized Skin Lesion (4542)
Date of Event 11/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information not provided.No sample was received for analysis.3m will continue to monitor.End of report.
 
Event or Problem Description
Received from china: a patient who was admitted to the neurology department for treatment due to nervous convulsions received an injection of medication and the needle was then removed needle and skin damage with continued bleeding was alleged where 3m transpore white surgical tape was applied.Wound hemostasis was performed, and a dressing was used on the wound, which was changed daily, and hospitalization was prolonged.

Brand Name
3M¿ TRANSPORE¿ WHITE SURGICAL TAPE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
3M DEUTSCHLAND GMBH, WERK
manufacturing medical devices
edisonstrasse 6
kamen, 59174
GM   59174
Manufacturer Contact
dianne gibbs
3m center building 275-5w-06
st. paul, MN 55144
6517379117
MDR Report Key15810546
Report Number2110898-2022-00118
Device Sequence Number5552838
Product Code KGX
UDI-Device Identifier30707387525911
UDI-Public30707387525911
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1534-0
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age31 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian